Journal of Mathematical Finance

Journal of Mathematical Finance

ISSN Print: 2162-2434
ISSN Online: 2162-2442
www.scirp.org/journal/jmf
E-mail: jmf@scirp.org
"Crisis, Value at Risk and Conditional Extreme Value Theory via the NIG + Jump Model"
written by Samuel Y. M. Ze-To,
published by Journal of Mathematical Finance, Vol.2 No.3, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top